# SDR SIMA201904017003

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 4,635 hours, 3,102 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Damaged
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SEAL REPORTED LOUD BUZZING ACCOMPONIED WITH FLOOR VIBERATIONS-C/A-CLEAND AND INSPECTED FWD SERVICE DOOR AND PEFRORMED PRESSURIZATION CHECK IAW EMB 175 AMM 21-31-00 NO LOUD OR NOSIE NOTED AT THIS TIME. INSPECTED R1 SVC DOOR, FOUND DOOR DEFLECTOR DAMAGED. DEFERRED PER CDL 52-1. DEFLECTOR DEACTIVATED IAW AMM 52-41-28.
